Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 02, 2014, 05:38:19 PM

Login with username, password and session length


Members
Stats
  • Total Posts: 636914
  • Total Topics: 48345
  • Online Today: 304
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Atripla Mood symptoms  (Read 6368 times)

0 Members and 1 Guest are viewing this topic.

Offline ted2

  • Member
  • Posts: 4
Atripla Mood symptoms
« on: May 17, 2009, 07:07:58 PM »
As someone who has struggled with depression/social anxiety most of my adult life, I feared the worst when the doctor said it was time to start meds.  Having made up my mind a one-a-day was going to be my regimen of choice, I took my first dose of Atripla Friday night. As I write this it is Sunday afternoon.  It's not much history to go on, but let's continue.  I was expecting unpleasant side effects, however my experience after two days has been a remarkably happy one. My mood is actually elevated.  I've been on two long dog walks today, which is not my favorite thing to do, I love my dog but hate the social situations I'm inevitably forced into in the unenlightened small Midwestern town I now call home. I've been doing push-ups and barbel curlsl, developed a voracious craving for fruits and vegetables and didn't even flinch when passing neighbors engaged me in polite chit-chat that would normally terrify me. So I guess my question is...has anyone else felt this way after taking Atripla?   Should I be bracing for a crash and if so how long have I got?  Thanks for your time and please excuse my naivety.  I've been Poz since 2006 and on meds for two days.     

Offline simon695

  • Member
  • Posts: 33
Re: Atripla Mood symptoms
« Reply #1 on: May 18, 2009, 04:21:01 AM »
I think your general wellbeing from starting atripla should promote
a feel good factor, if you had the tedious constant bad health issues
prior to meds that i had then you have good reason to be in a good mood.
I also experienced a general high when i began sustiva, and continue to
be happier. good luck i hope it continues for you too. :)

Offline ted2

  • Member
  • Posts: 4
Re: Atripla Mood symptoms
« Reply #2 on: May 18, 2009, 08:12:46 AM »
I think your general wellbeing from starting atripla should promote
a feel good factor, if you had the tedious constant bad health issues
prior to meds that i had then you have good reason to be in a good mood.
I also experienced a general high when i began sustiva, and continue to
be happier. good luck i hope it continues for you too. :)

Thanks for your input.  I appreciate it.   ;)

Offline ted2

  • Member
  • Posts: 4
Atripla Mood symptoms
« Reply #3 on: June 05, 2009, 11:32:17 AM »
Bummer Dude!  I did indeed suffer an emotional crash about a week after my initial post.  Profound sadness, hopelessness were the main symptoms.  I still feel physically healthier, however I'm supplementing with Celexa for emotional support.  I suspect the "mood elevation" I experienced shortly after beginning Atripla was in fact symptomatic euphoria.  I'm cautiously optimistic the Celexa will provide relief as I've had experience with a similar SSRI in the past.  Be Well, Ted

Offline Jeff64

  • Member
  • Posts: 255
Re: Atripla Mood symptoms
« Reply #4 on: August 09, 2009, 10:32:33 PM »
I have found I am unable to deal with BS. I call BS when I see it. I do not know if this is a good thing or not, but this new backbone I have makes me feel good!

Offline skeebo1969

  • Member
  • Posts: 5,705
Re: Atripla Mood symptoms
« Reply #5 on: August 13, 2009, 06:48:13 AM »
Bummer Dude!  I did indeed suffer an emotional crash about a week after my initial post.  Profound sadness, hopelessness were the main symptoms.  I still feel physically healthier, however I'm supplementing with Celexa for emotional support.  I suspect the "mood elevation" I experienced shortly after beginning Atripla was in fact symptomatic euphoria.  I'm cautiously optimistic the Celexa will provide relief as I've had experience with a similar SSRI in the past.  Be Well, Ted

  I was kind of thinking when I was reading your initial post in this thread that perhaps you were riding a pink cloud.  Just the fact that you were starting something that would improve your health probably gave you a boost in morale and then reality set in.  This was the same for me....  compound that with sleep issues I already had along with , in my opinion, Atripla can affect some people's sleeping habits and I was a total wreck.   My doctor suggested many times to get  on a sleeping aid/anxiety pill to help alleviate some of the issues I was having.  Those being anxiety, despair, and temper problems.   

  I finally gave in and along with the Paxil I was already taking he prescribed me Temazepam.  This certainly has worked for me and I finally feel like myself, something  that has been missing for about 4 years now.  Not saying that this is the route you should take, just sharing what has worked for me.
I despise the song Love is in the Air, you should too.

Offline mecch

  • Member
  • Posts: 11,512
  • red pill? or blue pill?
Re: Atripla Mood symptoms
« Reply #6 on: August 13, 2009, 09:51:59 AM »
Lorazepam kept me going when I was having Sustiva crazies (jittery, anger, tension, etc. etc.).  Well eventually different combos worked better but I was thankful for any medicine.
Your emotional fall after a bit on Atripla doesnt sound to me like Sustiva crazies, more like an emotional development as your HIV story continues.  How is the SSRI working.  I find that it keeps me even keel on a daily basis. And the Lorazepam now and then for periods of gross anxiety.
“From each, according to his ability; to each, according to his need” 1875 K Marx

Offline blackwingbear

  • Member
  • Posts: 363
  • Hello, all you happy people....
    • THE DARK MIND OF BLACKWINGBEAR
Re: Atripla Mood symptoms
« Reply #7 on: March 08, 2010, 02:52:27 AM »
I have found I am unable to deal with BS. I call BS when I see it. I do not know if this is a good thing or not, but this new backbone I have makes me feel good!

I developed that attitude also - it has gotten me into trouble, but I respect myself a Hell of a lot more.
It's all a sham. Politics is a big game, same as the media - and same as religion. The point is to distract & control. If we're looking at what they tell us is the "big issue", we're not looking at what they are doing. In time, there will be different causes and different minorities to pick-on. All in the name of keeping the system going, and the people distracted.

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.